# SDR CALA0200373

- Difficulty date: June 28, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK AT FASTENER HOLE OF FORWARD ENTRY SUB FLOOR AT FS 218, LBL 20.  THE CRACK WAS LESS THAN 1/8 INCH LONG.  A DOUBLER WAS INSTALLED IAW SRM 51-30-2.
